Covonia Chesty Cough Sugar Free Syrup - 150ml
Buy 1 get 2nd 1/2 price on selected Cough and Cold
Suitable for: Adults, the elderly and children 12 years and over.
Active ingredient: Guaifenesin
See details below, always read the label
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 20 Boots Advantage Card points with this purchase
Covonia Chesty Cough Sugar Free Syrup is formulated to loosen stubborn mucus and clear chesty coughs.
Adults, the elderly and children 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read all the enclosed leaflet carefully before use.
Shake the bottle well before use.
For oral use.
Measure the syrup using the dosing cup provided.
Adults, the elderly and children 12 years and over: 15ml.
The dose should not be repeated more frequently than every 6 hours. Not more than 3 doses should be taken in any 24 hours.
Hazards and Cautions
DO NOT EXCEED THE STATED DOSE.
Do not give to children under 12 years.
Do not take with any other cough and cold medicine.
If symptoms persist, consult your doctor.
Keep all medicines out of the sight and reach of children.
Do not store above 25°C.
Do not use after the expiry date printed on the pack.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Active Ingredients: each 15ml dose of cough syrup contains Guaifenesin 200mg.
Also contains: sweeteners sorbitol (E420) approximately 3.1g, sodium cyclamate, sodium saccharin, colour ponceau 4R (E124). Anise, blackcurrant and menthol flavours (E1518, propylene glycol (E1520)).
See leaflet for further information.